MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. APTIO AUTOMATION BY SIEMENS

SIEMENS HEALTHCARE DIAGNOSTICS INC. APTIO AUTOMATION BY SIEMENS
Model Number APTIO AUTOMATION
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A siemens customer service engineer (cse) observed sparks while replacing an electrical relay for the bulk input module (bim) on an aptio automation system.The aptio automation system was under the control of a siemens customer service engineer (cse) at the time of the event.There was no report of smoke or flame.There was no delay in processing samples.The spark was caused by the installation of an incorrect part number relay in the bim.The cse obtained the correct part and installed it without issue.The instrument is performing within specifications.No further evaluation of this device is needed.
 
Event or Problem Description
On (b)(6) 2020 a siemens customer service engineer (cse) observed sparks while replacing an electrical relay for the bulk input module (bim) on an aptio automation system.There was no report of smoke or flame.There was no delay in processing samples on the aptio automation system.There are no known reports of patient intervention, or adverse health consequences due to the observed sparks.

Brand Name
APTIO AUTOMATION BY SIEMENS
Common Device Name
APTIO AUTOMATION
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark, de
MDR Report Key9687462
Report Number2517506-2020-00049
Device Sequence Number3363897
Product Code LXG
UDI-Device Identifier00630414596754
UDI-Public00630414596754
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAPTIO AUTOMATION
Device Catalogue Number10713760
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/16/2020
Initial Report FDA Received Date02/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1